MAUDE Adverse Event Report: EITAN MEDICAL LTD. AV0001-01- AVOSET MICROBORE SET WITH BACKCHECK VALVE; ASMINISTRATION SET

EITAN MEDICAL LTD. AV0001-01- AVOSET MICROBORE SET WITH BACKCHECK VALVE; ASMINISTRATION SET
Catalog Number 12222-000-0001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation type: eitan medical investigated history records of the lot mentioned by the customer.Investigation findings: no design or manufacturing discrepancies that could have caused or contributed to a complaint of this nature were identified.Conclusion: no issues were identified based on the data provided by the customer thus far.Eitan medical has requested the device for investigation, as well as clarifying information - none were provided to date.If the device will be provided by the customer, farther investigation will be conducted, and the investigation's findings will be presented in a follow up report.
 
Event or Problem Description
This complaint was reported by a customer from the usa.A leakage issue was reported.No human harm or medical intervention was reported.

Brand Name
AV0001-01- AVOSET MICROBORE SET WITH BACKCHECK VALVE
Common Device Name
ASMINISTRATION SET
Manufacturer (Section D)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS  4250529
Manufacturer (Section G)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS   4250529
Manufacturer Contact
guy mlechkowich
yad harutzim st. 29
netanya, 42505-29
IS   4250529
MDR Report Key25091269
Report Number3010293992-2026-00037
Device Sequence Number9777697
Product Code FPA
UDI-Device Identifier17290109152223
UDI-Public(01)17290109152223(10)1392080514(17)260808
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/08/2026
Device Catalogue Number12222-000-0001
Device Lot Number1392.0805.14
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown